# SDR ABXA030178

- Difficulty date: May 13, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 70,121 hours, 65,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050119
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB EXFOLIATED BETWEEN FS 256-275.  REPLACED CUSP WEB AT STA 237 TO 296 IAW DC-9 SRM 51-30-1 AND 51-30-2.
